Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 28, 2021, 10:14 AM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2021, 10:14 AM CDT (15:14 UTC)
- Expired
- Apr 28, 2021, 11:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 122 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 11:00 AM CDT | TSTM WND DMG | 2 S Indianola, OK | DAMAGE TO A SHED, TREES. GARAGE DOOR BLOWN IN. POSSIBLE TORNADO. REPORTS FROM EMERGENCY MANAGEMENT AND STORM CHASERS. |
| Apr 28, 11:01 AM CDT | TORNADO | 4 S Indianola, OK | NWS STORM SURVEY FOUND DAMAGED AND UPROOTED TREES, A DESTROYED OUTBUILDING, AND DAMAGE TO A HOME. THIS INFORMATION IS PRELIMINARY AND THE SURVEY WILL CONTINUE TOMORROW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038
WWUS84 KTSA 281514
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Wed Apr 28 2021
OKZ071-073-074-281600-
Haskell OK-Pittsburg OK-McIntosh OK-
1014 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHERN PITTSBURG COUNTIES UNTIL 1100 AM CDT...
At 1013 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Raiford to 3 miles southwest of
Indianola to near Stuart. Movement was northeast at 45 mph.
Wind gusts 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Eufaula...
Checotah... Krebs...
Crowder... Canadian...
Indianola... Hanna...
Stidham... Raiford...
Haywood... Vivian...
Arrowhead State Park... Lake Eufaula State Park...
Scipio... Arpelar...
Vernon... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 261 and
271.
LAT...LON 3494 9609 3507 9597 3529 9598 3554 9538
3526 9539 3493 9571 3484 9609
TIME...MOT...LOC 1513Z 240DEG 42KT 3532 9586 3513 9582 3488 9611
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 28, 6:40 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 28, 6:40 AM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
640 AM CDT Wed Apr 28 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs in place at TAF initiation will lower to MVFR categories
through the morning, along with periods of rain and thunder.
MVFR/IFR cigs and vsbys will prevail through the period in
RA/+RA and thunder. RA/TSRA is expected to end from west to east
after beginning 04-05z and will be accompanied with a windshift the
west northwest as a cold front moves through those sites.
Behind the front, IFR cigs will prevail for the remainder
of the period
&&
.PREV DISCUSSION... /Issued 430 AM CDT Wed Apr 28 2021/
DISCUSSION...
Several rounds of showers and thunderstorms will continue through
tonight, before ending from northwest to southeast late tonight
and Thursday as a cold front pushes through the area. An almost
tropical like airmass is in place over the area with deep
moisture, low LCL's, and moderate to strong low level shear. This
has resulted in rather innocuous looking storms showing low level
rotation overnight. The main severe weather threat through the
morning will continue to be tornadoes from low-topped convection.
Outflow boundaries from morning convection will likely determine
where any severe storms may fire later this afternoon into the
evening. The overall best severe parameters will likely be to our
southwest though. Locally heavy rainfall will be a bigger concern
in our area by later today and tonight, with both flash flooding
and main-stem river flooding possible depending on just where the
heavier rain swaths set up.
We will dry out later Thursday through Saturday, but the model
consensus has shifted much farther north with the track of the
upper system once it finally ejects out of northern Mexico or
southwest Texas. Thus shower and thunderstorm chances will return
Sunday as this system moves over or near the area.
Another storm system may affect the area early next week, but the
usual timing differences exist, so pops have been kept on the
lower side for now.
Stayed fairly close to the National Blend of Models forecast.
PREV DISCUSSION... /Issued 1234 AM CDT Wed Apr 28 2021/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs will gradually lower to MVFR categories overnight as
areal coverage of rain and thunder begin to increase.
MVFR/IFR cigs and vsbys will prevail through the period in periods
of RA/+RA and thunder. RA/TSRA is expected to end late in the
period across the NE OK sites as a cold front moves through
those sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 60 73 51 / 100 90 30 10
FSM 78 63 75 53 / 100 90 80 20
MLC 76 61 73 52 / 100 90 60 20
BVO 74 58 73 48 / 90 80 20 10
FYV 73 61 71 47 / 100 90 60 10
BYV 72 61 71 49 / 100 90 60 10
MKO 74 61 73 51 / 100 90 50 10
MIO 71 59 73 49 / 100 90 30 10
F10 74 59 73 51 / 100 90 40 10
HHW 80 63 73 55 / 60 100 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
020-029.
&&
AVIATION.....23Hazardous weather outlook, Apr 28, 5:18 AM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 518 AM CDT Wed Apr 28 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 518 AM CDT Wed Apr 28 2021 ...SEVERE STORMS AND FLOODING POSSIBLE THROUGH TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast of Interstate 44. DISCUSSION... Several rounds of showers and thunderstorms will move across the area today into tonight. Moderate to strong low level shear this morning will result in a continued chance for rotating storms and possibly a couple tornadoes. Renewed storm development is expected later this afternoon into this evening, mainly along leftover outflow boundaries from the morning storms, and also along a cold front that will be moving into northeast Oklahoma this evening. All severe hazards will be possible with these storms. The severe weather threat is expected to diminish by late evening into the overnight hours. Widespread rainfall amounts of one to three inches are expected through tonight, with locally higher amounts to around five inches possible where persistent heavier bands of storms set up. This will result in the potential for both flash flooding and main-stem river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...No Hazards. SATURDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Showers and thunderstorms will gradually end from the northwest Thursday. The main upper level storm system will finally move northeast out of southwest Texas this weekend, and across our area by Sunday, bringing a chance for showers and thunderstorms late Saturday night and Sunday. Another storm system will keep the chances for showers and thunderstorms going into early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 28, 9:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
915 AM CDT Wed Apr 28 2021
ARZ010-011-019-020-029-281500-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
915 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...FRANKLIN...CRAWFORD...
NORTHERN SEBASTIAN AND EASTERN WASHINGTON COUNTIES UNTIL 1000 AM
CDT...
At 915 AM CDT, strong thunderstorms were located along a line
extending from 7 miles west of Hindsville to near Fort Smith.
Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Fayetteville...
Van Buren... Ozark...
Huntsville... Cedarville...
Mountainburg... Alma...
Barling... Elkins...
West Fork... Mulberry...
Dyer... Altus...
Winslow... Chester...
St. Paul... Rudy...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 2 and 38.
Interstate 540 between mile markers 1 and 11.
Interstate 49 between mile markers 22 and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.
LAT...LON 3539 9381 3532 9443 3542 9443 3620 9403
3620 9361 3619 9359 3616 9359 3615 9356
TIME...MOT...LOC 1415Z 258DEG 23KT 3615 9399 3539 9438Local storm report, Apr 28, 9:18 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM FLASH FLOOD BENTONVILLE 36.37N 94.22W
04/28/2021 BENTON AR BROADCAST MEDIA
SCHOOL BUS OFF THE ROAD DUE TO FLOODING AT
EAST BATTLEFIELD ROAD OFF CENTRAL AVENUE.
DRIVER/PASSENGERS SAFE. PHOTO/REPORTS
RECEIVED VIA TWITTER.
&&
KAHSpecial weather statement, Apr 28, 9:26 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
926 AM CDT Wed Apr 28 2021
ARZ002-011-281445-
Carroll AR-Madison AR-
926 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND CARROLL
COUNTIES UNTIL 945 AM CDT...
At 926 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Roberson Hollow to 2 miles
southwest of Rudd. Movement was east at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Berryville... Green Forest...
Carrollton... Rudd...
Osage... Urbanette...
Rule... Blue Eye...
Dryfork... Cabanal...
Metalton... Connor...
Coin... Delmar...
Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.
LAT...LON 3612 9348 3611 9356 3623 9366 3650 9351
3650 9330 3612 9330
TIME...MOT...LOC 1426Z 269DEG 50KT 3650 9331 3618 9352Special weather statement, Apr 28, 9:35 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 AM CDT Wed Apr 28 2021
OKZ071-073-281515-
Pittsburg OK-McIntosh OK-
935 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 1015 AM CDT...
At 935 AM CDT, a strong thunderstorm was located 6 miles north of
Stuart, moving northeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Hanna... Scipio...
Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Oklahoma.
LAT...LON 3505 9609 3505 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3522 9598
3526 9579 3520 9579 3498 9583 3492 9609
TIME...MOT...LOC 1435Z 244DEG 22KT 3499 9608Special weather statement, Apr 28, 9:56 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
956 AM CDT Wed Apr 28 2021
ARZ002-011-019-020-281530-
Carroll AR-Madison AR-Franklin AR-Crawford AR-
956 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHERN FRANKLIN...
NORTHEASTERN CRAWFORD AND EASTERN CARROLL COUNTIES UNTIL 1030 AM
CDT...
At 955 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Berryville to near Mulberry.
Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Berryville... Ozark...
Huntsville... Green Forest...
Mulberry... Altus...
Denning... St. Paul...
Wiederkehr Village... Carrollton...
Rudd... Saint Paul...
Forum... Aurora...
Marble... Rule...
Cass... Kingston...
This includes Interstate 40 in Arkansas between mile markers 22 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3592 9351 3576 9352 3577 9370 3542 9371
3553 9409 3638 9360 3649 9330 3612 9330
TIME...MOT...LOC 1455Z 243DEG 37KT 3632 9353 3550 9403Special weather statement, Apr 28, 10:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Wed Apr 28 2021
OKZ071-073-074-281600-
Haskell OK-Pittsburg OK-McIntosh OK-
1014 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...MCINTOSH
AND NORTHERN PITTSBURG COUNTIES UNTIL 1100 AM CDT...
At 1013 AM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Raiford to 3 miles southwest of
Indianola to near Stuart. Movement was northeast at 45 mph.
Wind gusts 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Eufaula...
Checotah... Krebs...
Crowder... Canadian...
Indianola... Hanna...
Stidham... Raiford...
Haywood... Vivian...
Arrowhead State Park... Lake Eufaula State Park...
Scipio... Arpelar...
Vernon... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 261 and
271.
LAT...LON 3494 9609 3507 9597 3529 9598 3554 9538
3526 9539 3493 9571 3484 9609
TIME...MOT...LOC 1513Z 240DEG 42KT 3532 9586 3513 9582 3488 9611The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:54 AM CDT | Special Weather Statement | TSA | Craig, Osage, Rogers, Washington | 21 min |
| Apr 28, 2:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 28, 2:20 AM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Apr 28, 2:57 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 15 min |
| Apr 28, 5:12 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Apr 28, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Apr 28, 5:22 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 28, 5:44 AM CDT | Special Weather Statement | TSA | Okmulgee | 16 min |
| Apr 28, 5:48 AM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Apr 28, 5:52 AM CDT | Tornado Warning | TSA | Adair | 38 min |
| Apr 28, 5:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Apr 28, 6:03 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 28, 6:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Apr 28, 6:26 AM CDT | Tornado Warning | TSA | Adair | 18 min |
| Apr 28, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 5 hr |
| Apr 28, 6:53 AM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Apr 28, 7:43 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 47 min |
| Apr 28, 7:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 5 hr |
| Apr 28, 8:29 AM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 47 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Cherokee | 64 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Cherokee | 11 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Adair, Delaware | 41 hr |
| Apr 28, 9:18 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 23 hr |
| Apr 28, 9:22 AM CDT | River Flood Warning | TSA | Creek | 7 hr |
| Apr 28, 9:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Sequoyah | 41 hr |
| Apr 28, 10:01 AM CDT | River Flood Warning | TSA | Okmulgee | 16 hr |
| Apr 28, 10:38 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 10:40 AM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 35 min |
| Apr 28, 10:49 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| Apr 28, 11:09 AM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 31 min |
| Apr 28, 11:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Apr 28, 12:32 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 3 more | 9 hr |
| Apr 28, 4:36 PM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Apr 28, 6:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 28, 7:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 28, 7:20 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 4 hr |
| Apr 28, 7:34 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 28, 7:47 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 43 min |
| Apr 28, 7:58 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Apr 28, 8:03 AM CDT | Tornado Warning | TSA | Benton | 27 min |
| Apr 28, 8:13 AM CDT | Tornado Warning | TSA | Carroll | 22 min |
| Apr 28, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 44 min |
| Apr 28, 8:27 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 48 min |
| Apr 28, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 50 min |
| Apr 28, 9:04 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 26 min |
| Apr 28, 9:15 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 45 min |
| Apr 28, 9:26 AM CDT | Special Weather Statement | TSA | Carroll | 19 min |
| Apr 28, 9:42 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 3 hr |
| Apr 28, 9:56 AM CDT | Special Weather Statement | TSA | Carroll, Franklin, Madison | 34 min |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 41 hr |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 70 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| Apr 28, 11:34 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin | 3 hr |
| Apr 28, 11:52 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 8 hr |
| Apr 28, 4:42 PM CDT | River Flood Advisory | TSA | Crawford, Franklin | 19 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.